DSpace About DSpace Software
 

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Programas de Investigación y Asistencia Técnica (DIAT) >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/4772

Title: Relations in I-n and (IWq)-W-n in characteristic 2
Authors: Arason, J.K.
Baeza, R.
Keywords: Symmetric bilinear forms; Quadratic forms; Characteristic 2
Issue Date: 2007
Publisher: Elsevier Inc.
Citation: Journal of algebra 314(2): 895 - 911
Abstract: Let K be a field of characteristic 2. We give natural presentations of the subgroups In(K) of the Witt ring W(K) of K and the subgroups InWq(K) of the Witt group Wq(K) of K. Our results generalize the results of Arason and Elman in [J.K. Arason, R. Elman, Powers of the fundamental ideal in the Witt ring, J. Algebra 239 (2001) 150–160], where the characteristic is assumed to be different from 2.
Description: Baeza, R. Instituto de Matemáticas, Universidad de Talca, Casilla 721, Talca, Chile
URI: http://dspace.utalca.cl/handle/1950/4772
ISSN: 0021-8693
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Full Text.htm2.88 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback